ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/t1512-6666-1874-h

Formula for Solving a Mixed Problem for a Hyperbolic Equation

Anikonov, D. S. , Konovalova, D. S.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 2.
Abstract:
The initial boundary value problem for a second-order differential equation, which is a~mathematical model of the process of transverse vibrations of a semi-bounded membrane, is investigated. More precisely, we consider the wave equation for the case of two spatial variables together with the initial conditions, as well as with data on the boundary plane. The coefficient of the equation is considered constant, and all known functions have continuous and bounded partial derivatives up to and including the third order. The existence and uniqueness theorem of the classical solution of the problem is proved and an explicit formula for it is given. Among the closest studies, first of all, the fundamental works of academicians O. A. Ladyzhenskaya and V. A. Ilyin are noted, in which the theorems of the existence and uniqueness of the solution of mixed problems are proved, provided that spatial variables belong to a bounded set, which does not allow taking into account, for example, the variant of a semi-bounded membrane. Our other notable difference from the above results is the proof of a Poisson-type formula, previously known for the Cauchy problem. The presence of a relatively simple formula opens up the possibilities of other studies. In particular, it seems promising to use the proven explicit solution formula for the formulation and analysis of inverse problems, as it is widely used in the theory of ill-posed problems. Some part of the article contains methods that are quite typical for the theory of wave equations. At the same time, there are also significant differences, which, first of all, include the analysis of a Duhamel-type integral containing a discontinuous function under the integral, while the traditional Duhamel integral contains only smooth functions. As a result, a special detailed study of the properties of such an unusual object was required. In general, the work performed can be considered as the development of existing achievements, as well as an element of the qualitative theory of mixed problems for wave equations.
Keywords: mixed problem, hyperbolic equations, discontinuous functions, Cauchy problem, Duhamel integral, Poisson formula.
Language: Russian Download the full text  
For citation: Anikonov, D. S. and Konovalova, D. S. Formula for Solving a Mixed Problem for a Hyperbolic Equation // Vladikavkaz Math. J., 2023, vol. 25, no. 2, pp. 5-13 (in Russian). DOI 10.46698/t1512-6666-1874-h
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023